# SDR UPS803954

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND IN ORD, MAINTENANCE FOUND 3 INCH CRACK ON RIGHT WING JUST OUTBD OF PANEL 520A AND .25 INCH CRACK ON LT FWD NLG WHEEL WELL CUTOUT.  REPAIRED IAW EO DC8-5720-7265A, DC8-5330-4154.
